# SDR SWAA2022060806251

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 222AF UPPER SKIN HAS AREAS OF PULLED STRANDS. /  IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND MULTIPLE ADDITIONAL DAMAGE LOCATIONS ON LOWER SURFACE; ALL DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED ALL INSERTS TO FACILITATE REPAIRS; REMOVED ALL DAMAGE SKIN AND LOSE PIECES OF CORE; CLEANED REPAIR AREAS IAW SRM 53-00-50-2R-1 PARA 3(A-F). APPLIED BMS 5-28; TYPE 19 LOT#AK2AP8108K TO EXPOSED CORE CELLS IAW SRM 53-00-50-2R-1 PARA 3.G.INSTALL REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK1JP9149K; VACUUMED BAGGED; LEAK CHECK GOOD WITH VACUUM GAGE IAW SRM 53-0050-2R-1 PARA 3.K-L.
